# SDR HNAA2017051900173

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N641
- Make and model: Emb EMB-145LR
- Aircraft serial: 00191
- Aircraft time: 41,121 hours, 37,203 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE INOPERATIVE CAUTION LIGHT APPEARED TWICE.   TROUBLESHOT IAW FIM 32-41-00-810-801-A.  FOUND AIR BUBBLES IN THE SYSTEM.  BLED BRAKES OF AIR BUBBLES IAW MM 32-40-22, LEAK AND OPS CHECKED GOOD. OK FOR SERVICE.
